Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A simple proof of the extension theorem of sequences of divided powers in characteristic $ p$


Author: Mitsuhiro Takeuchi
Journal: Proc. Amer. Math. Soc. 84 (1982), 175-178
MSC: Primary 16A24
Erratum: Proc. Amer. Math. Soc. 90 (1984), 172.
MathSciNet review: 637163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the idea of relative Hopf modules, a short proof of the extension theorem of sequences of divided powers in irreducible cocommutative Hopf algebras over a field of characteristic $ p > 0$ is presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A24

Retrieve articles in all journals with MSC: 16A24


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0637163-8
PII: S 0002-9939(1982)0637163-8
Keywords: Hopf algebra, sequence of divided powers
Article copyright: © Copyright 1982 American Mathematical Society